# SDR UPS03841213

- Difficulty date: August 27, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cockpit Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  COCKPIT SUBFLOOR INTERCOSTAL UPPER FLANGE IS CRACKED AT STA.-21 LBL 12.  STOPDRILLED CRACK,NDT VERIFIED STOPDRILL TERMINATES CRACK,FABRICATED  AND INSTALLED REPAIR DOUBLER I.A.W. SRM. 53-2-0 FIG. 1B.
